MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH VINYL CATHETER; INTERMITTENT CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH VINYL CATHETER; INTERMITTENT CATHETER TRAY
Model Number 772417
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "directions for use: visually inspect the product for any imperfections or surface deterioration prior to use.1.Open csr wrap to form sterile field.2.Place underpad beneath patient, plastic side down.3.Put on cuffed gloves.4.Position drape on patient.5.Remove top tray.6.Lubricate catheter.7.Prep patient with povidone-iodine swabsticks.8.Proceed with catheterization in usual manner.9.If specimen is required, fill sterile container from catheter.10.Top tray may be placed on basin to help prevent spillage.11.If urine is placed in specimen jar: a.Secure cap.B.Label specimen jar.C.Send specimen to laboratory.Bard and uro-prep are trademarks and/or registered trademarks of c.R.Bard, inc.©2010 c.R.Bard, inc.All rights reserved.Volume on collection container has been calibrated without uro-prep¿ tray in place." the device was not returned.
 
Event or Problem Description
It was reported that the intermittent catheter tray was missing cotton balls, lubricant and tongs.No medical intervention was reported.

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY WITH VINYL CATHETER
Common Device Name
INTERMITTENT CATHETER TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8292272
Report Number1018233-2019-00508
Device Sequence Number13852846
Product Code KOD
UDI-Device Identifier00801741030437
UDI-Public(01)00801741030437
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number772417
Device Catalogue Number772417
Device Lot NumberNGCR4533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2019
Initial Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1